# SDR DALA2018090405414

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON LT SIDE PLATE FROM STA 727 TO 847, IN AFT CARGO COMPARTMENT. LEVEL CORROSION 2; SIDE PLATE WAS REPLACED PER SRM 53-00-53 REP 5.
